The Michigan Mathematical Journal

On some lacunary power series

Krzysztof Barański

Full-text: Open access

Article information

Michigan Math. J., Volume 54, Issue 1 (2006), 65-80.

First available in Project Euclid: 7 April 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30B10: Power series (including lacunary series) 30B30: Boundary behavior of power series, over-convergence 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05]


Barański, Krzysztof. On some lacunary power series. Michigan Math. J. 54 (2006), no. 1, 65--80. doi:10.1307/mmj/1144437438.

Export citation


  • K. Barański, On the complexification of the Weierstrass non-differentiable function, Ann. Acad. Sci. Fenn. Math. 27 (2002), 325--339.
  • A. S. Belov, On the Salem and Zygmund problem with respect to the smoothness of an analytic function that generates a Peano curve, Mat. Sb. (N.S.) 181 (1990), 1048--1060; translation in Math. USSR-Sb. 70 (1991), 485--497.
  • A. Cantón, A. Granados, and Ch. Pommerenke, Borel images and analytic functions, Michigan Math. J. 52 (2004), 279--287.
  • J.-P. Kahane, M. Weiss, and G. Weiss, On lacunary power series, Ark. Mat. 5 (1963), 1--26.
  • K. Kuratowski, Topology, vol. I, rev. ed., Academic Press (New York) and Państwowe Wydawnictwo Naukowe (Warsaw), 1966.
  • R. Salem and A. Zygmund, Lacunary power series and Peano curves, Duke Math. J. 12 (1945), 569--578.